# SDR FDEA2020082681832

- Difficulty date: August 8, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-TRAILING EDGE FINGER DOUBLER AT #541KB AT XW 375 FOUND   DELAMINATED.  LEFT HAND WING - TRAILING EDGE AT XW 375 #541KB DELAMINATED FINGER DOUBLER   REPAIRED AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
